Basit öğe kaydını göster

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T23:02:16Z
dc.date.available2015-01-15T23:02:16Z
dc.date.issued2013-10-25
dc.identifier.citationDemiray, H. (2013). Extended reductive perturbation method and its relation to the re-normalization method. International Journal of Nonlinear Sciences and Numerical Simulation, 14(6), 389-394. doi:10.1515/ijnsns-2011-0181en_US
dc.identifier.issn1565-1339en_US
dc.identifier.issn2191-0294en_US
dc.identifier.urihttps://hdl.handle.net/11729/476
dc.identifier.urihttp://dx.doi.org/10.1515/ijnsns-2011-0181
dc.description.abstractIn this work, by utilizing the extended reductive perturbation method, we studied the propagation of weakly nonlinear waves in a collisionless cold plasma and formally obtained the governing evolution equations of various order terms in the perturbation expansion. The result obtained here is exactly the same with that of Kodama and Taniuti [5], who employed "so called'' the re-normalization method. Seeking a progressive wave solution to these evolution equations we obtained the speed correction terms so as to remove some possible secularities. The result obtained here is consistent with the results of Malfliet and Wieers [6], who employed the dressed solitary wave method and Demiray [7], who utilized the modified reductive perturbation method.en_US
dc.language.isoenen_US
dc.publisherWalter De Gruyter GMBHen_US
dc.relation.ispartofInternational Journal of Nonlinear Sciences and Numerical Simulationen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectIon-acoustic cold plasmaen_US
dc.subjectExtended reductive perturbation methoden_US
dc.subjectSolitary wavesen_US
dc.subjectHigher-Order Termsen_US
dc.subjectIon-Acoustic-Wavesen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.titleExtended reductive perturbation method and its relation to the re-normalization methoden_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.authorid0000-0001-8590-3396
dc.authorid0000-0001-8590-3396en_US
dc.identifier.volume14
dc.identifier.issue6
dc.identifier.startpage389
dc.identifier.endpage394
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.institutionauthorDemiray, Hilmien_US
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.indekslendigikaynakScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.identifier.wosqualityQ2
dc.identifier.wosqualityQ2en_US
dc.identifier.wosWOS:000325797100008
dc.identifier.wosWOS:000325797100008en_US
dc.identifier.scopus2-s2.0-84887306621en_US
dc.identifier.doi10.1515/ijnsns-2011-0181
dc.identifier.scopusqualityQ2en_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster